Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
On generalized minimal log discrepancy
Weichung ChenYoshinori GongyoYusuke Nakamura
Author information
JOURNAL RESTRICTED ACCESS

2024 Volume 76 Issue 2 Pages 393-449

Details
Abstract

We discuss the ACC conjecture and the LSC conjecture for minimal log discrepancies of generalized pairs. We prove that some known results on these two conjectures for usual pairs are still valid for generalized pairs. We also discuss the theory of complements for generalized pairs.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2024 The Mathematical Society of Japan
Previous article Next article
feedback
Top